Show simple item record

dc.contributor.authorPang, Guodongen
dc.contributor.authorDay, Martin V.en
dc.date.accessioned2017-09-18T10:05:54Zen
dc.date.available2017-09-18T10:05:54Zen
dc.date.issued2007-08-21en
dc.identifier.citationGuodong Pang and Martin V. Day, “Fluid Limits of Optimally Controlled Queueing Networks,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2007, Article ID 68958, 19 pages, 2007. doi:10.1155/2007/68958en
dc.identifier.urihttp://hdl.handle.net/10919/79078en
dc.description.abstractWe consider a class of queueing processes represented by a Skorokhod problem coupled with a controlled point process. Posing a discounted control problem for such processes, we show that the optimal value functions converge, in the fluid limit, to the value of an analogous deterministic control problem for fluid processes.en
dc.format.mimetypeapplication/pdfen
dc.language.isoenen
dc.publisherHindawien
dc.rightsCreative Commons Attribution 4.0 Internationalen
dc.rights.urihttp://creativecommons.org/licenses/by/4.0/en
dc.titleFluid Limits of Optimally Controlled Queueing Networksen
dc.typeArticle - Refereeden
dc.date.updated2017-09-18T10:05:54Zen
dc.description.versionPublished versionen
dc.rights.holderCopyright © 2007 Guodong Pang and Martin V. Day. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.en
dc.contributor.departmentMathematicsen
dc.title.serialJournal of Applied Mathematics and Stochastic Analysisen
dc.identifier.doihttps://doi.org/10.1155/2007/68958en
dc.type.dcmitypeTexten


Files in this item

Thumbnail
Thumbnail

This item appears in the following Collection(s)

Show simple item record

Creative Commons Attribution 4.0 International
License: Creative Commons Attribution 4.0 International